# SDR P2EA00011

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT MAIN LANDING GEAR OUTER DOOR WITH MISSING SKIN  MATERIAL.  DEFECT SIZE:  LENGTH - 5.0 INCHES, WIDTH - 0.25 INCH.  REPAIRED LT MAIN LANDING GEAR OUTER DOOR SKIN PER COOPESA EO NR COO-3-52-024-00 DATED JAN 14, 2000 AND BOEING FAX COO-SJO-00.00054H DATED JAN 13, 2000.  DOCUMENTED ON FAA FORM  8110.3.  APPROVED AND SUBMITTED BY FAA DER, DESIGNATION NR DERY-635781-NM.  SEE COOPESA WO N10004-5-60, VAM 100 NR 589.  (X)
